MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP CHILD NAIL; 7MM X 320MM CHILD NAIL, RIGHT

ORTHOPEDIATRICS, CORP CHILD NAIL; 7MM X 320MM CHILD NAIL, RIGHT
Catalog Number 00-1502-0732
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
Proximal aspect of nail warped during insertion, causing the targeted to be inaccurate when attempting proximal interlocking screws.This caused a delay of greater than 30 minutes.

Brand Name
CHILD NAIL
Common Device Name
7MM X 320MM CHILD NAIL, RIGHT
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key21433732
Report Number3006460162-2025-00008
Device Sequence Number4683722
Product Code HSB
UDI-Device Identifier00841132146255
UDI-Public00841132146255
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number00-1502-0732
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Initial Report FDA Received Date02/21/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown